Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/29248
Title: Аб лiнейных мнагастайнасцях, для якiх мае месца апраксiмацыйная тэарэма Хiнчына
Authors: Берасневiч, В. В.
Бернiк, В. I.
Дыкiнсан, Х.
Додсан, М.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2000
Citation: Весцi АН Беларусi, сер. фiз.-мат. навук. 2000. №2. С. 14-17
URI: http://elib.bsu.by/handle/123456789/29248
Appears in Collections:Архив статей механико-математического факультета до 2016 г.



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.